Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

How to reduce fatty liver, sgot and bilirubin level? How to make digestive system work properly?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
Hi sir i have aNon alcoholic fatty lever for past some months now i checked LFT and the result are like this SGOT-43U/L
SGPT-73U/Lis it XXXXXXX and also is there any cancer that present i am very much confused please advice how can i reduce the values and also how can i make my lever functional normal
and bilrubin and are 0.7mg/dl
can you please advice me to make my digestive system proper and to reduce fatty lever
Posted Sun, 21 Apr 2013 in Liver and Gall Bladder
Answered by Dr. Prasad Akole 10 minutes later
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Good that you do not have alcohols.

The lab values are only minimally elevated and not at all XXXXXXX
Fatty liver is common and there is no cancer risk here.
Are you obese?

You need not worry about it.
Only live a healthy lifestyle.
Eat no junk food. Keep low fat diet. Use healthy cooking oils.
Avoid spicy, oily foods and alcohol.
Exercise regularly to burn any accumulating fat. check lipid profile on fasting stomach once in a year.

That’s it.
I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this query.
Take care and please keep me informed of your progress at
Good Luck! Thank you!!
Above answer was peer-reviewed by
Follow-up: How to reduce fatty liver, sgot and bilirubin level? How to make digestive system work properly? 5 minutes later
Thanks Sir and also me having slight disturbances on my back right side jus below my ribs also and sometimes feeling pain also,now im consulting siddha medicine and still the problem exists like this and also me having poor digestion constipation is also can u prefer any medicines also
no sir m having only 65 kgms of weight and 166 cm of height and my age is 29 years
Answered by Dr. Prasad Akole 9 minutes later
Sorry, I can not talk about effects of Siddha medicine nor can prescribe from here.
If you have pain under the ribs on right side, consider an ultrasonography of the abdomen (if not already done).
Gall bladder may also be the source. Do you have any fever, nausea, vomiting?
for constipation, you should have plenty of water daily and high fibre diet. addition of supplement like Ispagulla or fibril powder may help.
Above answer was peer-reviewed by
Follow-up: How to reduce fatty liver, sgot and bilirubin level? How to make digestive system work properly? 8 minutes later
no sir no fever no vomiting nothing like that only few symptoms that i had mentioned are there previous CRT scan shows only mild inflation in lever all others are normal but me having difficulties thanks for making me tension relieved sir
Answered by Dr. Prasad Akole 8 minutes later
ok then. The scan has ruled out all worrisome things.
So, enjoy life -fat free..!
Good day!!
Would request you to give a review rating to this answer before you 'accept' and 'close' this query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor